# SDR VQIA2017081000040

- Difficulty date: December 8, 2016
- Submitted: August 10, 2017
- Operation: Air carrier
- Aircraft: N625VA
- Make and model: Airbus A320-214
- Aircraft serial: 2800
- System (JASC): 3510 · Crew Oxygen System
- Part: Seal
- Part number: NSA8350705C
- Condition: Damaged
- Location: Oxygen System
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

COCKPIT OXYGEN ADVISORY CAME ON IN FLIGHT AT APPROXIMATELY 580 PSI.  AT 540 PSI, DIVERTED.  RESET COCKPIT OXYGEN MASKS AND COCKPIT OXYGEN WAS STABLE AT 530 PSI.  20 MINUTES OUT, NOTICED THE COCKPIT OXYGEN AT 480 PSI.  COCKPIT OXYGEN WAS APPROXIMATELY 760 PSI.  CREW DECLARED AN EMERGENCY AND DIVERTED.   PERFORMED TROUBLESHOOTING AND FOUND A SMALL LEAK FROM THE CONNECTION OF THE FLEX HOSE TO THE THIRD OCCUPANT BOX AND MUCH BIGGER AT THE CONNECTION OF CAPTAIN`S FLEX HOSE TO THE T FITTING DUE TO DAMAGED SEALS.  REPLACED THE SEALS IAW AMM 35-12-41-04.  OPS AND LEAK CHECKED GOOD.  REMOVED, SERVICED AND REINSTALLED CREW OXYGEN BOTTLE IAW 1059 AND AMM 35-11-41-04.  LEAK AND OPS CHECKED GOOD.
